Ask an expert
Question

24 Jul 2006

Help!!!!! Panado
Hi I took 18 panado 500mg last night in an attempt to kill myself - nothing happened. What is happening in my body?? I know i need help Please giveme some advice
Answer 415 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Lolly
Your liver is being slowly poisoned - please go to your doctor as he needs to check your liver and maybe give you something to support it, it can develop into liver failure eventually. Suicide is not worth it - it only causes more problems either for you or for the people you leave behind. If you felt like killing yourself you need medical help as it is a sign that you are not thinking clearly. Please talk to cybershrink on the health 24 website too.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote